# SDR FDEA201202130568

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE MARK ON LT UPPER SKIN OF NR 2 PYLON FAN COWL BEAM.  REMOVED TOP SKIN IAW SRM 51-40-02.  FABRICATED NEW SKIN IAW SRM 54-51-01 FIG 101. TREATED AND PRIMED IAW SRM 51-21-01.  LOCATED AND DRILLED IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02. MAJOR REPAIR
